# SDR ASAA2020031632425

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,628 hours, 11,429 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT #1 HF RADIO "FAIL" LIGHT. GROUNDED - YES. FAULT CLEARED. HF 1 ETOPS GROUND VERIFICATION TEST OPS CKS NORMAL PER B737-800 AMM 23-11-00-710-801.
